# SDR FDEA201411063539

- Difficulty date: November 6, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 81,559 hours, 15,025 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE BIRD STRIKES DESCENDING TO 7000 FT.  RECEIVED ENGINE FIRE AGENT LOW, AGENT 2 LOW NR 3 ENG, ALERT.  NO ADDITIONAL ENG ANOMALIES NOTED.  REMOVED NR 3 ENGINE, AND NR 2 FIRE BOTTLE IAW AMM 26-21-01-4.  VERIFIED BOTTLE WAS DISCHARGED. CHECKED WIRING FROM FIRE HANDLE TO SQUIB CONNECTOR AT NR 3 ENGINE NR 2 FIRE BOTTLE.  ALL CHECKED NORMAL IAW WDM 26-21-01.   INSTALLED NR 3 ENGINE,  NR 2 FIRE BOTTLE IAW AMM: 26-21-01-4,  CHECKS OK.
